# SDR SWAA2025072193105

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 35,515 hours, 17,209 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE #18 BLADE DAMAGED DUE TO BIRD STRIKE AND SHOWS SIGNS OF BIRD INGESTION INTO THE COMPRESSOR SECTION.  PERFORMED DVI; BORESCOPE AND BLADE PAIR REMOVAL AND REPLACEMENT IAW MT 772-21-19 AND 772-21-22 REFER TO TTG8Q01431JL AND TTG8Q0142NUK.  AND BORESCOPE MT 772-00-02 TTG8Q01438AT.  PERFORMED INSPECTION FOR 772-00-02; TTG8Q01438AT; 772-21-22; TTG8Q01431JL; 772-21-19; TTG8Q0142NUK.;[04] ACCOMPLISHED RII FOR 772-00-02; TTG8Q01438AT; 772-21-22; TTG8Q01431JL; 772-21-19; TTG8Q0142NUK.
